Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To everyone who has tried reboxetine.... ed_uk

Posted by SLS on December 28, 2004, at 7:54:20

In reply to Re: To everyone who has tried reboxetine.... SLS, posted by ed_uk on December 27, 2004, at 20:00:40

> Hi Scott!!
>
> We hear so much about withdrawal from SSRI.... I was wondering whether anyone had experienced any unique withdrawal symptoms from norepi reuptake inhibitors.
>
> Ed.

I was, of course, being facetious, although there is nothing funny about iatrogenic suicide.

I really didn't notice anything that I would say was a withdrawal effect with reboxetine. Again, I was on it for such a short time, that I doubt my experience with it can be generalized.

If you go with reboxetine, start low and slow - maybe 2mg. It might help to mitigate the appearance of anxiety as a side effect.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:434541
URL: http://www.dr-bob.org/babble/20041228/msgs/434932.html